# SDR DALA2024061706154

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 79,072 hours, 30,315 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Rt Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 699 ON APPROACH AT APPROX 4K' AGL, 210 KIAS RT FWD ENTRY DOOR EICAS MESSAGE ILLUMINATED. PRESSURIZATION WAS NORMAL THRU LANDING. LIGHT EXTINGUISHED SOMETIME PRIOR TO CLEARING RUNWAY BUT DON'T KNOW WHEN. CORRECTIVE ACTION: R/R RT FWD ENTRY DOOR PROX SENSOR ASSY PER B757 AMM 52-71. OPS GOOD. (5632550)
